Open Access
February 2009 Notes to the Feit-Thompson conjecture
Kaoru Motose
Proc. Japan Acad. Ser. A Math. Sci. 85(2): 16-17 (February 2009). DOI: 10.3792/pjaa.85.16


We shall present partial solutions to the conjecture such that $(q^{p}-1)/(q-1)$ does not divide $(p^{q}-1)/(p-1)$ for distinct primes $p < q$.


Download Citation

Kaoru Motose. "Notes to the Feit-Thompson conjecture." Proc. Japan Acad. Ser. A Math. Sci. 85 (2) 16 - 17, February 2009.


Published: February 2009
First available in Project Euclid: 2 February 2009

zbMATH: 1228.11005
MathSciNet: MR2494591
Digital Object Identifier: 10.3792/pjaa.85.16

Primary: 11A07 , 20D05

Keywords: cyclotomic polynomials , Legendre symbol , Odd paper

Rights: Copyright © 2009 The Japan Academy

Vol.85 • No. 2 • February 2009
Back to Top